콘텐츠로 건너뛰기
Tylenol 여분 힘 Acetaminophen 급속한 방출 젤, 고통 Reliever & Fever 흡진기, 빠른 방출을 위한 레이저 교련된 구멍을 가진 젤caps, Stomach, 젤캡, 100 조사 OTC 약 당 500 mg에 Gentle

Price:

₩ 23,781


Tylenol 여분 힘 Acetaminophen 급속한 방출 젤, 고통 Reliever & Fever 흡진기, 빠른 방출을 위한 레이저 교련된 구멍을 가진 젤caps, Stomach, 젤캡, 100 조사 OTC 약 당 500 mg에 Gentle

https://nutricity.kr/shop/brswkgqaoqpai2ly-tylenol-yeobun-him-acetaminophen-geubsoghan-bangcul-jel-gotong-reliever-fever-heubjingi-bbareun-bangculeul-wihan-reijeo-gyoryeondoen-gumeongeul-gajin-jelcaps-stomach-jelkaeb-100-josa-otc-yag-dang-500-mge-gentle-104927 https://nutricity.kr/web/image/product.template/104927/image_1920?unique=690fc54

Stock Expiry Date*: 13-12-2027

100% Authentic — Sourced directly from manufacturers or their authorized dealers!

  • Fast acting: Tylenol Rapid Release Extra Strength Gelcaps use laser-drilled holes for fast release of the medicine; Tylenol extra strength contains 500 mg acetaminophen and won’t irritate your stomach the way ibuprofen can; 100 count
  • ​Adults and children: Kids 12 years and older can take extra strength Tylenol 500 mg acetaminophen; this helps to temporarily relieve toothaches, backaches, minor arthritis pains, menstrual and premenstrual cramps
  • ​Trusted and proven: Tylenol is the #1 doctor recommended brand of pain relief*. Backed by decades of credible research; delivering temporary relief from minor aches and pains. *Based on a Survey of Doctors (IQVIA 2025)
  • Releases medicine quickly: Find relief with these extra strength Tylenol gelcaps; proven, effective, and over the counter; FSA/HSA eligible without a prescription. Check your plan for details as plans may vary
  • Extra strength relief: Count on the strength of acetaminophen 500mg to help you keep up with your active lifestyle. Be ready for minor aches, pains, and fever by keeping a bottle in your medicine cabinet

₩ 23,781 23781.0 KRW ₩ 23,781 세금 포함

Not Available For Sale

(₩ 238 / Units)

Displayed price includes all duties & taxes.

  • 이름 *
  • 단위 수
  • 상품문의
  • 제품 무게
  • 제품 혜택
  • 상품번호
  • 관련 제품
  • 주요 특징
  • 품목 차원 L x W x H
  • 제품정보
  • 제품 유형
  • 제품의 특정 용도
  • 활성 성분
  • UPC의
  • 모형 이름
  • 글로벌 무역 식별 번호
  • 패키지 유형 이름
  • 대상 Audience
  • 제품 차원
  • 순 내용 조사
  • 제품 유형
  • 제품 무게
  • 주요 특징
  • 상표 이름
  • 나이 범위 Description
  • 컨테이너 유형
  • 제조업체 부품 번호
  • 날짜 첫번째 유효한
  • 모델 번호
  • 품목 차원
  • 품목 Nype 이름
  • 추가 기능
  • 표적 사용 몸 부품
  • 항목 모델 번호
  • Country of Origin

이 조합은 존재하지 않습니다.

문의하기
아세타미노펜
제품정보 FD&C 빨간 아니오 40, 젤라틴, 프로필렌 글리콜, 이산화 티타늄, 채용 정보, 나트륨 라우릴 황산염, 마그네슘 Stearate, 메틸 파라벤, 폴리에틸렌 글리콜, 나트륨 전분 Glycolate, 수정된 전분, 폴리산염 80, 채용정보, Pregelatinized 전분, carboxymethylcellulose 나트륨, powdered cellulose, 철 산화물, FD&C 파란 아니오 1, butylparaben, D&C yellow no. 10, edetate calcium disodium, 철 산화물, sodium propionate, yellow iron oxide, Active ingredient (in each gelcap) Acetaminophen 500 mg Purpose Pain reliever/fever reducer Inactive ingredients Benzyl alcohol
제품의 특정 용도 한국어, 관절염, 통증 완화, 생리통, 뚱 베어, 뚱 베어, 뚱 베어
제품 차원 3.2 ounces, 1.98 x 3.87 x 2.02 inches
날짜 첫번째 유효한 2016년, June 27
추가 기능 backache, toothache, Use as a fever reducer and to help treat minor aches and pains including headache, cramps and pain caused by the common cold.
이름 * 기타 제품
단위 수 100개 조사
상품문의 Medicine
제품 무게 3.2 온스
제품 혜택 몸 전체
상품번호 1명 1명
관련 제품 (In each gelcap) Acetaminophen 500 mg
주요 특징 켄보우
품목 차원 L x W x H 1.98 엑스 3.87 엑스 2.02 인치
제품 유형 아세타미노펜
활성 성분 아세타미노펜
UPC의 300450488282
모형 이름 Tylenol Extra Strength
글로벌 무역 식별 번호 00300450488282
패키지 유형 이름 병 병
대상 Audience Unisex-성인
순 내용 조사 100 Capsule
제품 유형 의약품
제품 무게 3.2 온스
주요 특징 카테고리
상표 이름 Tylenol
나이 범위 Description 이름 *
컨테이너 유형 병 병
제조업체 부품 번호 JO48810
모델 번호 JO48810
품목 차원 1.98 x 3.87 x 2.02 inches
품목 Nype 이름 Tylenol Extra Strength
표적 사용 몸 부품 몸 전체
항목 모델 번호 JO48810
Country of Origin USA
  • Buy Four or More Offer

    4개 이상 구매 시 5% 할인

  • Next Purchase Offer
    다음 구매에서 5% 할인을 받으세요.
  • Ships From(South Korea)
    주문은 미국 브루클린에서 처리 및 발송됩니다.
  • Delivery Offer(South Korea)
    적격 주문에 대한 무료 배송.
Delivery Detail
예상 배송 기간: 12–26일(국제).
3–6일(국내).
Safe Checkout
보장된 안전한 결제
Return Policy

30일 반품 보장
30일 반품 지원이 포함된 신뢰할 수 있는 구매.

Free Return Pickup
무료 반품 픽업 가능
추가 비용 없이 귀하의 문앞에서 반품을 처리해드립니다.
SKU
BRSWKGQAOQPAI2LY
카테고리
건강 관리 , Over-the-Counter 약물 , 고통 Relievers , 비 아스피린 , 아세타미노펜
Barcode
300450488282
Tags


Tylenol Rapid Release Extra Strength Gelcaps delivers the relief of acetaminophen 500mg per gel. With laser-drilled holes that allow quick release for the temporary relief from pain and fever reduction. This pain relief in gelcap form releases medicine quickly for fast, strong pain relief. Extra strength Tylenol is an effective option when you're looking for non-aspirin pain relievers; they won't irritate the stomach the way aspirin or even ibuprofen can. Whether you need pain relief for headache, muscular aches, minor pain of arthritis, toothache, backache or menstrual cramps, Tylenol extra strength with acetaminophen 500 mg gets to work, fast. Adults and children 12 years and older can benefit from this strong and trusted relief when used as directed. Tylenol is the #1 doctor recommended brand of pain relief.* It’s backed by decades of rigorous, credible research. From doctors, nurses, and pharmacists, to moms, dads, and caregivers, they have put their trust in Tylenol. Next time you’re checking the aisle for back pain relief products or other muscular aches, you know that Tylenol Extra Strength with 500 mg acetaminophen has your back. This product is FSA/HSA eligible without a prescription. Check your plan for details as plans may vary. Keep some in your medicine cabinet for the times you need pain relief. Tylenol Extra Strength helps relieve minor aches and pains, and reduce fevers—so you can keep moving through your day. Count on it. ​*Based on a Survey of Doctors (IQVIA 2025)

자주 묻는 질문

안전 정보

간 경고: 이 제품은 acetaminophen를 포함합니다. 심한 간 손상은 당신이 24 시간에 아세타미노펜의 4,000 mg 이상을 복용하는 경우에 발생할 수 있습니다 다른 약물 포함 아세타미노펜 3 또는 더 많은 알코올 음료 매일 사용 하는 동안이 제품Allergy 경고: 아세타미노펜 심각한 피부 반응을 일으킬 수 있습니다. Symptoms는 다음을 포함합니다: 피부 reddening 물집 RashIf 피부 반응이 생기면, 사용 중지하고 즉시 의학 도움을 보십시오. acetaminophen (prescription 또는 nonprescription)를 포함하는 다른 약으로 사용하지 마십시오. 약물이 acetaminophen 포함 여부를 확실하지 않다면 의사 또는 약사에게 문의하십시오. 만약 당신이 acetaminophen 또는 이 productAsk에 있는 비활동성 성분의 알레르기가 있는 경우에 당신이 간 질환이 있는 경우에 의사 또는 pharmacist를 치료하는 경우에 당신이 혈액 희게하는 약 전분 사용을 가지고 가고 고통이 더 나거나 지속하는 경우에 의사에게 10 일 Fever는 더 나아지거나 3 일 이상 새로운 증상이 적색 또는 팽윤이 출석할 수 있던 경우에, 의사는 심각한 상태의 표시일 수 있었습니다. 임신 또는 모유 수유의 경우, 사용하기 전에 건강 전문가에게 문의하십시오. 아이들의 손길을 지키십시오. overdose 경고: 과다 복용의 경우, 의료 도움을 받거나 Poison Control Center에 바로 연락하십시오. (1-800-222-1222) 빠른 의료 관심은 성인뿐만 아니라 모든 징후 또는 통지하지 않는 경우에도 자녀에게 중요합니다증상.

이름 *

Temporarily는 미성년자 통증과 통증을 완화합니다. 두통 근육 통증 관절염 일반적인 감기 Toothache Premenstrual 과 menstrual cramps Temporarily 감소

제품정보

Active ingredient (in each gelcap) Acetaminophen 500 mg Purpose Pain reliever/fever reducer Inactive ingredients Benzyl alcohol, butylparaben, carboxymethylcellulose sodium, D&C yellow no. 10, edetate calcium disodium, FD&C blue no. 1, FD&C red no. 40, gelatin, hypromellose, iron oxide, magnesium stearate, methylparaben, modified starch, polyethylene glycol, polysorbate 80, powdered cellulose, pregelatinized starch, propylene glycol, propylparaben, red iron oxide, sodium lauryl sulfate, sodium propionate, sodium starch glycolate, titanium dioxide, yellow iron oxide

오시는 길

감독 이상 (오류 경고 참조) 성인과 어린이 12 년 이상 : 지난 6 시간 동안 2 젤캡을 복용하지 마십시오. 의사가 12 년 미만의 의사가 지시하지 않는 한 24 시간 동안 6 젤캡을 복용하지 마십시오. 의사가 지시하지 않는 한 10 일 이상 사용하지 마십시오. 의사에게 문의하십시오. 다른 정보 매장은 20-25°C (68-77°F)입니다. 높은 습도를 피하십시오. 판지가 열리는 경우에 사용하지 마십시오. 포일 안 물개가 "TYLENOL"로 imprinted 경우에 사용하지 않거나 누락됩니다. 아스피린 질문이나 의견이 포함되어 있습니까? 1-877-895-3665 (무료) 또는 215-273-8755 (통화)로 전화하십시오.

법적 책임

식이 보충제에 대한 성명은 FDA에 의해 평가되지 않았으며 진단, 치료, 치료 또는 질병 또는 건강 상태를 방지하기위한 것이 아닙니다.

제품 차원

1.98 엑스 3.87 엑스 2.02 인치; 3.2 온스

Product details

Tylenol Extra Strength Rapid Release Gels, 500 mg Acetaminophen, 100 Ct
Tylenol Extra Strength Rapid Release Gels, 500 mg Acetaminophen, 100 Ct
Tylenol Extra Strength Rapid Release Gels, 500 mg Acetaminophen, 100 Ct
Tylenol Extra Strength Rapid Release Gels, 500 mg Acetaminophen, 100 Ct
Tylenol Extra Strength Rapid Release Gels, 500 mg Acetaminophen, 100 Ct

Shipping & Delivery

At Nutricity, we aim to deliver your order as quickly and safely as possible.

Domestic Shipping :

Orders are typically delivered within 3–6 business days.

International Shipping:

Estimated delivery time is 12–26 business days, depending on the destination and customs processing.

You will receive a tracking number once your order has been dispatched. Delivery times may vary during holidays or due to unforeseen delays.

Similar Products
Accessory Products

면책 조항

식이 보충제는 의약품이 아닙니다. 이 웹사이트에서 판매되는 제품은 어떤 질병을 진단, 치료, 치유 또는 예방할 의도가 없습니다. 의학적 상태가 있는 경우 사용 전에 항상 자격을 갖춘 의료 전문가와 상담하십시오. 개인적인 결과는 다를 수 있습니다. 주문을 함으로써 귀하는 귀국의 수입 규정을 준수하는 데 동의하는 것입니다. 명시된 경우 적용 가능한 세금 및 관세를 부담합니다.

*유효 기간 정보:
유통 기한은 배치마다 다를 수 있습니다. 그러나 저희는 고객에게 배송되는 모든 제품이 유효한 유통 기한을 가지고 있으며 배송 시점에 만료되지 않음을 보장합니다.